Publications

Export 19 results:
Sort by: [ Author  (Asc)] Title Type Year
Filters: Author is Mallikarjuna Rao, K.S  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
D
G
Ghatak, A., and K. S. Mallikarjuna Rao, "Spatial Games and Evolutionary Stability against Multiple Mutations", Fifteenth International Symposium on Dynamic Games and Applications, Bysice, Czech Republic, ISDG, 07/2012.
Ghatak, A., K. S. Mallikarjuna Rao, and A. J. Shaiju, "Evolutionary Stability Against Multiple Mutations", Dynamic Games and Applications, vol. 2, issue 4: Birkhäuser Boston, pp. 376-384, 12/2012. Abstract
Ghosh, M. K., A. K. Nandakumaran, and K. S. Mallikarjuna Rao, "A zero sum differential game in Hilbert space", Journal of Mathematical Analysis and Applications, vol. 283, no. 1, pp. 167-179, 2003. Abstract
Ghosh, M. K., and K. S. Mallikarjuna Rao, "Existence of value in stochastic differential games of mixed type", Stochastic Analysis and Applications, vol. 30, issue 5, pp. 895 - 905, 08/2012.
Ghosh, M. K., and K. S. Mallikarjuna Rao, "Differential games with ergodic payoff", SIAM Journal on Control and Optimization, vol. 43, no. 6, pp. 2020-2035, 2005. Abstract
Ghosh, M. K., K. S. Mallikarjuna Rao, and D. Sheetal, "Differential Game of Mixed Type with Control and Stopping Times", NoDEA : Nonlinear Differential Equations and Applications, vol. 16, pp. 143 - 158, 2009.
Ghosh, M. K., and K. S. Mallikarjuna Rao, "A probabilistic approach to second order variational inequalities with bilateral constraints", Proceedings of the Indian Academy of Sciences: Mathematical Sciences, vol. 113, no. 4, pp. 431-442, 2003. Abstract
Ghosh, M. K., A. K. Nandakumaran, K. Suresh Kumar, and K. S. Mallikarjuna Rao, "A note on stochastic minimax principle", Differential Equations and Dynamical Systems, vol. 9, pp. 105 - 112, 2001.
Ghosh, M. K., and K. S. Mallikarjuna Rao, "Zero-sum stochastic games with stopping and control", Operations Research Letters, vol. 35, no. 6, pp. 799-804, 2007. Abstract
H
Hingu, D., K. S. Mallikarjuna Rao, and A. J. Shaiju, "Evolutionary Games and Replicator Dynamics", Advances in PDE Modeling and Computation: Ane Publications, pp. 251 - 262, 2013.
M
Mallikarjuna Rao, K. S., "Nonzero-sum games as distributed games", Studies in Microeconomics, vol. 2, issue 1, pp. 27-34, 2014.
Mallikarjuna Rao, K. S., and A. J. Shaiju, "SOME REMARKS ON EVOLUTIONARY STABILITY IN MATRIX GAMES", International Game Theory Review, pp. 1340024, 08/2013.
Methani, J., J. Venkateswaran, and K. S. Mallikarjuna Rao, "Modified Multilevel Monte Carlo method for Pricing Options", International Simulation Conference of India, IIT Bombay, India, 02/2012.
N
S
Singh, V. V., N. Hemachandra, and K. S. Mallikarjuna Rao, "Blackwell optimality in stochastic games", International Game Theory Review, vol. 15, issue 4, pp. 1340025, December, 2013.
Singh, V. V., N. Hemachandra, and K. S. Mallikarjuna Rao, "A Computational study of a stochastic game based pollution tax model", International Conference on Game Theory, Operations Research and their Applications, ISI Chennai, 01/2012. Abstract
Singh, V. V., N. Hemachandra, and K. S. Mallikarjuna Rao, "An SQP Based Algorithm for Computing Nash Equilibrium of Stochastic Games", International Conference on Optimization Modelling and Applications (OPTIMA-2012), University of Delhi, Delhi, 12/2012.